# SDR ASAA0954345

- Difficulty date: February 3, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 7,577 hours, 2,226 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 4419215
- Part serial: CUC15177
- Condition: Failed
- Location: Apu
- Part time: 1,946 hours, 520 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START.  GROUNDED YES.  DURING T/S FOUND APU LUBE MODULE DIFF PRESS PIN EXTENDED & END OF INDICATOR DAMAGED T/S TO INOP FUEL CONTROL WILL REQUIRE REPLACEMENT.  INSTALLED FUEL CONTROL REMOVED. MIG 51 TAGS S/N 24974 27702 24146 AND 13623 INSTALLED ON ALL FUEL BOOST PUMP SWITCHES.  R&R APU LUBE MODULE DIFF. PRESSURE INDICATOR PER AMM 49 91 13.  INSTALLED FUEL CONTROL PER AMM 49 31 11.
